MathSciNet Relay Station
MathSciNet bibliographic data
MR2901825 26B25 (39B72 52A01)
Mureńko, Anna; Tabor, Jacek; Tabor, Józef Applications of de Rham theorem in approximate midconvexity. J. Difference Equ. Appl. 18 (2012), no. 3, 335–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement